APA Citation

Mohalik, S., & Ramanujam, R. (2002). Distributed automata in an assumption-commitment framework. Sādhanā : Published by the Indian Academy of Sciences, 27(2), pp. 209-250. doi:10.1007/BF02717184

Chicago Style Citation

Mohalik, Swarup, and R. Ramanujam. "Distributed Automata in an Assumption-commitment Framework." Sādhanā : Published By the Indian Academy of Sciences 27, no. 2 (2002): 209-250.

MLA Citation

Mohalik, Swarup, and R. Ramanujam. "Distributed Automata in an Assumption-commitment Framework." Sādhanā : Published By the Indian Academy of Sciences 27.2 (2002): 209-250.

Warning: These citations may not always be 100% accurate.